The Annals of Mathematical Statistics

On Convergence in $r$-Mean of Normalized Partial Sums

Ronald Pyke and David Root

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 379-381.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698400

Digital Object Identifier
doi:10.1214/aoms/1177698400

Mathematical Reviews number (MathSciNet)
MR224137

Zentralblatt MATH identifier
0164.47303

JSTOR
links.jstor.org

Citation

Pyke, Ronald; Root, David. On Convergence in $r$-Mean of Normalized Partial Sums. Ann. Math. Statist. 39 (1968), no. 2, 379--381. doi:10.1214/aoms/1177698400. https://projecteuclid.org/euclid.aoms/1177698400


Export citation